# SDR ASAA2025092961325

- Difficulty date: September 29, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810155
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221DF HAS SEVERAL MISSING & CORRODED INSERTS. GROUNDED - YES. EVALUATED AND REPAIRED IAW ASA B737-900ER SRM 53-00-50-0I-1, SRM 53-00-50-1A-1, SRM 53-00-50-2R-0, SRM 53-00-50-2R-1, SRM 53-00-50-2R-3, SRM 53-00-50-2R-5, SRM 51-40-02.
